Fixed Point Theorems for Non-Self Maps I

Troy L. Hicks, Unda Marie Sauga

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Suppose f:C→X where C is a closed subset of X. Necessary and sufficient conditions axe given for f to have a fixed point. All results hold when X is complete metric space. Several results hold in a much more general setting.

Original languageEnglish
Pages (from-to)713-716
Number of pages4
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume17
Issue number4
DOIs
StatePublished - 1994
Externally publishedYes

Keywords

  • Commuting
  • compatible
  • d-complete topological spaces
  • fixed points
  • non-self maps
  • pairs of mappings

Fingerprint

Dive into the research topics of 'Fixed Point Theorems for Non-Self Maps I'. Together they form a unique fingerprint.

Cite this